PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 52 | 1 | 175-180
Tytuł artykułu

Global existence of solutions of the Einstein-Boltzmann equation in the spatially homogeneous case

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
52
Numer
1
Strony
175-180
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Institute of Applied Mathematics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] D. Bancel and Y. Choquet-Bruhat, Existence, uniqueness, and local stability for the Einstein-Maxwell-Boltzman system, Comm. Math. Phys. 33 (1973), 84-96.
  • [2] J. Bernstein, Kinetic theory in the expanding universe, Cambridge University Press, 1988.
  • [3] K. Bitcheler, On the Cauchy problem for relativistic Boltzmann equation, Comm. Math. Phys. 4 (1967), 352-364.
  • [4] G. Di Blasio, Differentiability of spatially homogeneous solution of the Boltzmann equation in the non Maxwellian case, Comm. Math. Phys. 38 (1974), 331-340.
  • [5] J. Ehlers, Survey of general relativity theory, in: W. Israel (ed.), Relativity, Astrophysics and Cosmology, Reidel, Dordrecht, 1973.
  • [6] P. B. Mucha, The Cauchy problem for the Einstein-Boltzmann system, J. Appl. Anal. 4 (1998), 129-141.
  • [7] P. B. Mucha, Global existence for the Einstein-Boltzmann equation in the flat Robertson-Walker spacetime, Comm. Math. Phys. 203 (1999), 107-118.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv52z1p175bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.